# SDR COEA2015121803811

- Difficulty date: December 18, 2015
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571202200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGE CHECK COE & MAJOR REPAIR.  LEVEL 2 CORROSION & SCRIBE DAMAGE ON CTR FUSELAGE AFT CROWN PANEL AT ADF ANTENNA LOCATION.  DOUBLER REPAIR IAW SRM 535127-300-801-A01.
